# SDR 05FDEA04375

- Difficulty date: December 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Undamaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY INSTALLED REINFORCEMENT DOUBLER AT STA 344 BETWEEN STR 4L AND 5L WAS ACCOMPLISHED IAW RIGID BARRIER MODIFICATION DOCUMENT EA 7-5340-7-5002, PAGE 1 AND VENTURA AEROSPACE DWG 2942, BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTED OF LOCATION, SHAPE, SIZE, FASTENERS SPACING AND NUMBERS, MATERIAL THICKNESS AND TYPE, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
